Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Book Review

Tanya Khovanova
The College Mathematics Journal
Vol. 45, No. 3 (May 2014), pp. 230-231
DOI: 10.4169/college.math.j.45.3.230
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.45.3.230
Page Count: 2
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Preview not available
Preview not available

Page Thumbnails